MathSciNet Relay Station
MathSciNet bibliographic data
MR2286040 (2008b:35030) 35H20 (35B05 35J70 43A80)
Bonfiglioli, Andrea; Uguzzoni, Francesco Harnack inequality for non-divergence form operators on stratified groups. Trans. Amer. Math. Soc. 359 (2007), no. 6, 2463–2481 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement